# SDR QXEA0200731

- Difficulty date: April 22, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- STRUCTURE IS GOUGED.  ADJACENT TO HORIZONTAL ATTACH HI-LOKS AT FORWARD END OF NEW NR 7 SEAT TRACK.  REPAIRED IAW DHC-8 SRM 51-20-16.
